# SDR 95ZZZX6054

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Lt Mlg Up Line
- Part time: 65 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

LEFT MAIN GEAR 'UP' HYDRAULIC LINE HOSE SEPARATED FROM END FITTING.  HYDRAULIC FLUID DUMPED OVERBOARD.  PILOT BLEW GEAR 'DOWN' WITH NITROGEN BOTTLE.   HOSE HAD BEEN FABRICATED FROM NEW PARTS 65 HOURS PREVIOUSLY.
